# SDR SWIA200514975

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 1,835 hours, 1,599 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03374
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT, I/B AND O/B GND SPLR FAULT MESSAGES.  REPLACED NR 1 SECU.  OPERATIONAL CHECK GOOD IAW MM 27-61-00.
